# SDR CALA2025121112042

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 112,904 hours, 15,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY BATTERY PACK M33409 CAPACITY CHECK FAILED.  THE BATTERY PACK M33409 WAS REPLACED AND TESTED CARRIED OUT WITH NORMAL RESULT IAW AMM 33-51-06.
